# SDR A6WA201441999

- Difficulty date: September 23, 2014
- Submitted: September 26, 2014
- Operation: Air carrier
- Aircraft: N460AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7867
- Aircraft time: 25,826 hours, 24,866 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 600090201173
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD BULKHEAD CRACK AROUND PARKING BRAKE CABLE THROUGH HOLE AT FS 202.75.
